Sparse and weighted estimates for generalized Hörmander operators and commutators
; Rivera Ríos, Israel Pablo 
Otros responsables
Fecha
2020-01-07
Editorial
Springer Wien
Revista
Monatshefete Fur Mathematik
Título del libro
Nombre del evento
Fecha del evento
Institución organizadora
ISSN
0026-9255
eISSN
1436-5081
ISBN
Idioma
Inglés
Tipo del evento
Clasificación temática
Palabras clave
Resumen
In this paper a pointwise sparse domination for generalized Hörmander and also for iterated commutators with those operators is provided generalizing the sparse domination result in Lerner et al. (Adv Math 319:153–181, 2017). Relying upon that sparse domination a number of quantitative estimates are derived. Some of them are improvements and complementary results to those contained in a series of papers due to Lorente et al. (Stud Math 195(2):157–192, 2009, J Math Anal Appl 342(2):1399–1425, 2008, J Fourier Anal Appl 11(5):497–509, 2005). Also the quantitative endpoint estimates in Lerner et al. (Adv Math 319:153–181, 2017) are extended to iterated commutators. Other results that are obtained in this work are some local exponential decay estimates for generalized Hörmander operators in the spirit of Ortiz-Caraballo et al. (Math Ann 357(4):1217–1243, 2013) and some negative results concerning Coifman–Fefferman estimates for a certain class of kernels satisfying particular generalized Hörmander conditions.
Colecciones
Aprobación
Revisión
Complementado por
Referenciado por
Licencia Creative Commons
Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa
